MAUDE Adverse Event Report: PHILOSYS CO., LTD. GMATE; GMATE ORIGIN

PHILOSYS CO., LTD. GMATE; GMATE ORIGIN
Model Number PG-310
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/11/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
I attach about measurement tests of the same lot-in meter as the malfunctioning meter.
 
Event or Problem Description
Blood glucose levels are measured too high.Customer checked the high alarm that appears when the screen is above 600 mg/dl.

Brand Name
GMATE
Common Device Name
GMATE ORIGIN
Manufacturer (Section D)
PHILOSYS CO., LTD.
28-5
gwangwol-gil, okgu-eup, gunsan
jeollabuk-do, 54172
KS  54172
MDR Report Key9108048
Report Number3010172486-2019-00002
Device Sequence Number19378393
Product Code NBW
UDI-Device Identifier08809301160077
UDI-Public8809301160077
Combination Product (Y/N)N
PMA/510(K) Number
K151658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 09/23/2019
Report Date (Section F) 09/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberPG-310
Device Catalogue NumberPG-310
Device Lot NumberAGE204
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/11/2017
Device Age2 MO
Event Location Home
Date Report to Manufacturer09/11/2017
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/11/2017
Initial Report FDA Received Date09/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1